Authors: Rinot, Assaf
Todorčević, Stevo 
Title: Rectangular square-bracket operation for successor of regular cardinals
Journal: Fundamenta Mathematicae
Volume: 220
Issue: 2
First page: 119
Last page: 128
Issue Date: 12-Mar-2013
Rank: M22
ISSN: 0016-2736
DOI: 10.4064/fm220-2-2
Abstract: 
We give a uniform proof that {equation presented} holds for every regular cardinal λ.
Keywords: Partition relations | Square-bracket operation | Successor cardinal | Walks on ordinals
Publisher: Instytut Matematyczny Polskiej Akademii Nauk

Show full item record

SCOPUSTM   
Citations

6
checked on Jun 12, 2024

Page view(s)

35
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.